# SDR ABXA9700167

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401165
- Condition: Damaged
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C INSPECTION, FOUND THAT AIRCRAFT HAS AN INTERIM REPAIR INSTALLED AT FS 160, BELOW MAIN ENTRY THAT REQUIRES CLASS I REPAIR INSTALLED PROIR TO 12-17-96.  REPAIRED IAW ABX REA D953-17390-MR.
